# SDR DXTA2023122010383

- Difficulty date: December 20, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N833QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000077
- Aircraft time: 1,613 hours, 989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT COMING ON WHEN ARMED WITH BATTERIES OFF.  COME ON WHEN ON SELECTED.  REMOVED AND REPLACED NR 1 EMERGENCY BATTERY PACK,. OPS CHECK EMERGENCY LIGHT GOOD. REF MM 33-50-07.
